# SDR A6WA202010077314

- Difficulty date: October 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 38,339 hours, 36,926 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LAVATORY ENTRY FS 559+64 HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED SEAT TRACK SEGMENT FS 559 TO FS 559+80, IAW REO 601R-53-00-764 AND CRJ200 SRM 51-40-11.
